“Saeed Kayvanfar”


IPM Positions

Non Resident Researcher (non-resident), School of Mathematics
(2004 - 2005 )

Past IPM Positions

Associate Researcher (non-resident), School of Mathematics
(2003 - 2004)
Associate Researcher (non-resident), School of Mathematics
(1998 - 2000)

Related Papers

1. S. Kayvanfar (Joint with M. R. R. Moghaddam and B. Mashayekhy)
The higher Schur-multiplicator of certain class of groups
Southeast Asian Bull. Math. 27 (2003), 121-128  [abstract]
2. S. Kayvanfar
The category P M E (G, V) and generalized covering groups
J. Algebra 238 (2001), 126-138  [abstract]
3. S. Kayvanfar
A bound for the exponent of the Schur multiplier of some finite p-groups
Bull. Iranian Math. Soc. 26 (2000), 89-96  [abstract]
4. M. R. Moghaddam and S. Kayvanfar
ν-perfect groups
Indag. Math. (N.S.) 8 (1997), 537-542  [abstract]
scroll left or right